Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The proof of a conjecture of Graham for sequences containing primes


Author: Rivka Klein
Journal: Proc. Amer. Math. Soc. 95 (1985), 189-190
MSC: Primary 11A05
DOI: https://doi.org/10.1090/S0002-9939-1985-0801321-2
MathSciNet review: 801321
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {a_1} < {a_2} < \cdots < {a_n}$ be a finite sequence of positive integers. R. L. Graham has conjectured that $ {\max _{i,j}}\left\{ {{a_i}/({a_i},{a_j})} \right\} \geqslant n$. We verify this conjecture in case at least one of the $ {\alpha _i}$'s is prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A05

Retrieve articles in all journals with MSC: 11A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801321-2
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society